# SDR HALA2011120700577

- Difficulty date: December 7, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 24259
- Aircraft time: 75,562 hours, 32,245 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE T/E FLAP DISAGREE DISPLAYED, T/E LIGHT ILLUMINATED WHEN ANY T/E FLAP POSITION WAS SELECTED.  FLAPS FAILED TO MOVE TO SELECTED POSITION.  DECLARED AN EMERGENCY AND LANDED SAFELY.  PERFORMED FIM27-51-00-1, BLOCK 26, FIG 105, SHEET 3.   R & R RELAY K351.  ACCOMPLISHED FIM27-51-00-1, NO GROUND FOUND AT K351 PIN X2. CYCLED FLAP/SLATS TO DIFFERENT FLAP SETTINGS NUMEROUS TIMES, NO FAULTS NOTED.  BITE CHECK OF FSEU GOOD, NO FAULTS NOTED, OK FOR SERVICE.
